# SDR HEEA077628

- Difficulty date: December 19, 2001
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 967 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Pitch Link
- Part number: 406012129101
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH LINK BEARING WORN ON RIVET SIDE.
